논문KCI 등재
ON THE DEBREU INTEGRAL OF FUZZY MAPPINGS IN BANACH SPACES
한국수학교육학회|2009.08|이론수학과 교직수학 (Theoretical Mathematics and Pedagogical Mathematics)|제16권 제3호|pp. 315-326
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we introduce Debreu integral of fuzzy mappings in Banach spaces in terms of the Debreu integral of set-valued mappings, investigate properties of Debreu integral of fuzzy mappings in Banach spaces and obtain the convergence theorem for Debreu integral of fuzzy mappings in Banach spaces.
Abstract
In this paper, we introduce Debreu integral of fuzzy mappings in Banach spaces in terms of the Debreu integral of set-valued mappings, investigate properties of Debreu integral of fuzzy mappings in Banach spaces and obtain the convergence theorem for Debreu integral of fuzzy mappings in Banach spaces.
참고문헌 (11)
- C. L. Byme, "Remarks on the set-valued integrals of Debreu and Aumann", J. Math.Anal. Appl, 62, pp.243~246 (1978)
- B. Cascales, "Birkhoff integral for multi-valued functions", J. Math. Anal. Appl, 297, pp.540~560 (2004)
- C. Castaing, "Convex Analysis and Measurable Multifunctions. Lecture Notes in Math., Vol. 580" (1977), Springer-Verlag
- G. Debreu, "Integration of correspondences" (1967), Univ. California Press
- J. Diestel, "Vector measures. Math. Surveys", Amer. Math. Soc.,Providence R.I, 15 (1977)
- F. Hiai, "Integrals, conditional expectations, and martingales of multi- valued functions", J. Multivariate Anal, 7, pp.149~182 (1977)
- E. Klein, "Theory of Correspondences" (1984), John Wiley & Sons
- N. Papageorgiou, "On the theory of Banach space valued multifunctions", J. Multivariate Anal, 17, pp.185~206 (1985)
- O. Kaleva, "Fuzzy differential equations", Fuzzy Sets and Systems, 24, pp.301~317 (1987)
- X. Xue, "Random fuzzy number integrals in Banach spaces", Fuzzy Sets and Systems, 66, pp.97~111 (1994)
- X. Xue, "On the convergence and representation of random fuzzy number integrals", Fuzzy Sets and Systems, 103, pp.115~125 (1999)
관련 논문AI추천
On Henstock integral of fuzzy mappings in Banach spaces박춘기, 오미영강원경기수학회 · 한국수학논문집2009 · 제17권 제3호Convergence theorems for Denjoy-Pettis integrable fuzzy mappings박춘기강원경기수학회 · 한국수학논문집2010 · 제18권 제3호On the Birkhoff integral of fuzzy mappings in Banach spaces박춘기강원경기수학회 · 한국수학논문집2013 · 제21권 제4호On the Pettis integral of fuzzy mappings in Banach spaces박춘기대한수학회 · 대한수학회논문집2007 · 제22권 제4호GENERALIZED FUZZY NUMBER VALUED BARTLE INTEGRALS박춘기대한수학회 · 대한수학회논문집2010 · 제25권 제1호SET-VALUED CHOQUET-PETTIS INTEGRALS박춘기강원경기수학회 · 한국수학논문집2012 · 제20권 제4호
